# SDR SWIA200211237

- Difficulty date: September 17, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 13,774 hours, 20,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BULKHEAD CRACKED BY BIG CANNON PLUG.  DISCOVERED DURING A-CHECK INSPECTION.  INSTALLED SERVICEABLE DOUBLER AT APU BULKHEAD IAW SRM.  NO OTHER DEFECTS NOTED.
